# SDR SWAA2016050951616

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 55,837 hours, 32,486 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE PANEL ATTACH WIGGLE PLATE, INBD OF ENG STRUT CRACKED.  R & R WIGGLE PLATE IAW SRM.
